Contributions to Discrete Mathematics, Vol. 16 No. 3 (2021)

On the homotopy type of complexes of graphs with bounded domination number...139-160 On the real roots of domination polynomials...175-182 Polytopal balls arising in optimization...125-138 Homotopy Type of Independence Complexes of Certain Families of Graphs...74-92 Oriented unicyclic graphs with minimal skew Randić energy...93-110 Bailey and Daum's q-Kummer Theorem and Extensions...31-41 Starred Italian domination in graphs...139-152 Flag vector pairs, fatness, and their bounds for 4-polytopes...9-30 The Tutte Polynomial of Complex Reflection Groups...42-64 Degree conditions of nearly induced...
This data repository is not currently reporting usage information. For information on how your repository can submit usage information, please see our documentation.